# SDR SWAA2021110121369

- Difficulty date: September 20, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS540 AT FWD CARGO COMPARTMENT ; 2021-431835 / [23] STEP 22 CERTIFIED RII COMPLETE; [24] APPLIED PROTECTIVE TREATMENT ON REPAIR PARTS AND CUT AREA LOCATED AT STR 25R AND BTW BS 500C TO BS 540 (-7 REPLACEMENT STRINGER SECTION; -2 CHANNEL; -3 ANGLES 2EA) I.A.W SRM B737-700 51-20-01; [25] OK TO INSTALL TIE CLIP (5 E/A) LOC BS 500C TO 520 AND STR 23R TO 25R ; SHEAR TIE (5 E/A ) LOC BS 500C TO 520 BTW STR 22R TO STR 25R ; FRAME SPLICE LOC BS 500C STR 25R; WEB LOC BS 500D TO BS 520 STR 25,NG,NRC,2021-10-14 16:51:22,20Y,Y,MX,0,0,,CRACK STRINGER 25R LOCATED BS540 AT FWD CARGO COMPARTMENT ; 2021-431835"
